# SDR A6WA201644448

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 31,182 hours, 30,032 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 601R3103733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE FAIRING ATTACH STRUCTURE AT FS 476.00 IS CRACKED.  REPLACED LT WING TO FUSELAGE ATTACH STRUCTURE ANGLE AT FS 476.00 IAW SRM 51-42-06.
